Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the density theorem


Author: A. Papoulis
Journal: Proc. Amer. Math. Soc. 2 (1951), 709-717
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043864-5
MathSciNet review: 0043864
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    H. Busemann and W. Feller, Zur Differentiation der Lebesgueschen Integrale, Fund. Math. vol. 22. F. Riesz, Sur les points de densité au sens fort, Fund. Math. vol. 22.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society